MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL 4.5 HEALIXADVPEEK3SUTANC PCORD; SOFT-TISSUE ANCHOR, NON-BIOABSORBABLE

MEDOS INTERNATIONAL SàRL 4.5 HEALIXADVPEEK3SUTANC PCORD; SOFT-TISSUE ANCHOR, NON-BIOABSORBABLE
Model Number 223135
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Not Applicable (3189)
Date of Event 01/28/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Udi: (b)(4).
 
Event or Problem Description
It was reported by the sales rep via phone that during a rotator cuff repair the 4.5 helaix advance peek 3 suture anchor w/  permacord broke during insertion.The physician removed all the fragments generated.5 minutes delay to the procedure were reported.No patient consequences.The procedure was successfully completed with another anchor.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H10 additional narrative: additional information: b5: subsequent follow-up with the customer, additional information was received.It was reported that the sales rep believed that the physician was just off access but wanted him to document that the device broke.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: the complaint device is not being returned, it was discarded by the customer, therefore unavailable for a physical evaluation.The sales rep informed us that the physician was just off axis, therefore is a possible root cause of the reported problem.However without the return of the complaint device, and no further information provided we cannot determine a definitive root cause.A manufacturing record evaluation was performed for the finished device lot number (6l31649), and no non-conformances were identified.At this point in time, no corrective action is required, and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.Device history review: manufacturing record evaluation was performed for the finished device lot number (6l31649), and no non-conformances were identified.

Brand Name
4.5 HEALIXADVPEEK3SUTANC PCORD
Common Device Name
SOFT-TISSUE ANCHOR, NON-BIOABSORBABLE
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL
chemin-blanc 38
le locle 02400
SZ  02400
MDR Report Key9667919
Report Number1221934-2020-00476
Device Sequence Number379846
Product Code MAI
UDI-Device Identifier10886705024759
UDI-Public10886705024759
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K133794
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/30/2022
Device Model Number223135
Device Catalogue Number223135
Device Lot Number6L31649
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/28/2020
Supplement Date Received by Manufacturer02/06/2020
03/23/2020
Initial Report FDA Received Date02/04/2020
Supplement Report FDA Received Date02/10/2020
03/24/2020
Patient Sequence Number1